# SDR SIMA20140104006

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 26,884 hours, 19,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Part number: P2070009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT MOUNTING BRACKET IS BROKEN.  R & R FLIGHT ATTENDANT`S NR 1 FLASHLIGHT IAW CRJ-700 AMM-25-61-02.
